# SDR CA080530003

- Difficulty date: May 28, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,906 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5083
- Condition: Worn
- Location: Flt Controls
- Part time: 2,895 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) STIFF FLIGHT CONTROLS IN ALL RANGE OF TRAVEL, IN HOVER, CRUISE, LANDING.
